| Model Number |
TV-AB2980-J |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
06/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent system.Approximately three (3) years post initial procedure, the patient presented at routine follow-up with an endoleak (at indeterminate origin) per ct (computed tomography) scan.In addition, a patent ima (inferior mesenteric artery) is filling the aneurysm sac (classified as a type ii endoleak with aneurysm enlargement (unknown diameter)).It is unknown if the physician plans to re-intervene.Patient is reportedly in good condition.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 2 endoleak of the internal mesenteric artery is confirmed.The type 2 endoleak of the internal mesenteric artery is anatomy related.The sac growth is unconfirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type 1a endoleak and type 2 endoleak of the lumbar artery.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem has been updated.G4: date received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent system.Approximately three (3) years post initial procedure, the patient presented at routine follow-up with an endoleak (at indeterminate origin) per ct (computed tomography) scan.In addition, a patent ima (inferior mesenteric artery) is filling the aneurysm sac (classified as a type ii endoleak with aneurysm enlargement (unknown diameter)).It is unknown if the physician plans to re-intervene.Patient is reportedly in good condition.Additional information: an internal clinical assessment determined that there was evidence to reasonably suggest a type 1a endoleak and type 2 endoleak (non-device-related) of the lumbar artery.